# SDR UPS00232590

- Difficulty date: April 19, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, SUSPECT CORROSION AT LAP S 10 RT BS 1120.  REPAIR CARRIED OUT IAW SRM 51-10-6 & 53-30-3 FIG 14 SRM 51-30-2 & MM  53-11-00 & UPS EO B727-5330-0509 APP B.
